MAUDE Adverse Event Report: STERILMED, INC. REPROCESSED DECANAV EP CATHETER, F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. REPROCESSED DECANAV EP CATHETER, F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number RR7F282CT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a pvc / idiopathic ventricular tachycardia - (idvt) procedure with a reprocessed decanav ep catheter, f curve and suffered a pericardial effusion which required a pericardiocentesis.During the procedure, a pericardial effusion was noticed.After the procedure, after all the catheters had already been removed from the body, anesthesia noticed there was a drop in blood pressure on the patient.Since all the catheters had been removed, the physician used an access probe to check the chest for a pericardial effusion.The pericardial effusion was confirmed by an access probe.The medical intervention provided was pericardiocentesis and fluid was still draining from the patient at the time of the call.The patient was reported to be in an unknown condition.At the time of the call, it was unsure if the patient was stable or if they may need to be sent into surgery.The physician thinks the coronary sinus (cs) catheter (decanav ep catheter, f curve) was inserted too far into the cs and potentially was pushed too far and perforated.The caller stated when the cs was pulled out, it would have created a hole which caused the pericardial effusion.Multiple attempts have been made to obtain clarification of this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
The device has not yet been returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 18-nov-2025.The physician's opinion on the cause of this adverse event was that they perforated the left atrium (la) with the (biosense webster, inc./bwi) qdot micro catheter close to the aortic valve.The outcome of the adverse event was improved after they opened her up and closed the hole.The patient required extended hospitalization because the patient had to have another heart surgery.The next surgery was delayed because they thought she was okay.The procedure was successfully completed.No transseptal puncture was performed.Prior to noting the adverse event, ablation was performed.The event occurred post procedure check.The flow setting was 15ml while ablating.Additional clarification was requested on which catheter(s) were involved in the event as initially reported that the suspected device was the reprocessed decanav ep catheter, f curve; however, in the additional information, it was stated that the cause of the adverse event was that they perforated the left atrium with the bwi qdot micro close to the aortic valve.Additional information was received on 21-nov-2025 clarifying that the cv surgeon corrected the electrophysiologist in saying it was where they ablated.Therefore, it was the bwi qdot micro catheter and not the reprocessed decanav ep catheter, f curve as he previously thought.Therefore, the reprocessed decanav ep catheter, f curve was re-assessed to not reportable as a concomitant product as the suspected device was updated to the bwi qdot micro catheter.Updated h6.Health effect - clinical code to no clinical signs, symptoms or conditions (e2403), h6 health effect - impact code to no health consequences or impact (f26) and h6.Medical device problem code to adverse event without identified device or use problem (a24).Manufacturer's reference number: (b)(4).

Brand Name
REPROCESSED DECANAV EP CATHETER, F CURVE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23590424
Report Number2134070-2025-00034
Device Sequence Number10205937
Product Code NLH
UDI-Device Identifier10888551045704
UDI-Public(01)10888551045704(17)270505(10)2236865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRR7F282CT
Device Lot Number2236865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; NGEN¿ GENERATOR; QDOT MICRO, BI, TC, D-F
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown